# SDR AALA20180217001

- Difficulty date: February 16, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 87,109 hours, 47,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2780
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. PORTABLE EMERGENCY LIGHT LOWER LATCH COVER DAMAGED/MISSING. REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT/BATTERY PACK PER WDM 33-51-12. OPERATIONS CHECK GOOD PER 33-53-00.
